两类线性码的完全重量分布  

The Complete Weight Distributions of Two Classes of Linear Codes

在线阅读下载全文

作  者:王小强[1] 陈昊[2] 郑大彬[1] 

机构地区:[1]湖北大学数学与统计学学院,应用数学湖北省重点实验室,武汉430062 [2]湖北大学计算机与信息工程学院,武汉430062

出  处:《系统科学与数学》2017年第5期1368-1378,共11页Journal of Systems Science and Mathematical Sciences

基  金:国家自然科学基金项目(11101131);湖北省教育厅科学技术研究重点项目(D20141005)资助课题

摘  要:线性码被广泛应用于通信中的差错控制,数据储存,量子码构造等多个领域.线性码重量分布一直是线性码研究的一个重要课题.文章确定了由二次完全非线性函数构造的线性码的完全重量分布;证明了两类循环码的完全重量分布可以从其重量分布直接得到.Linear codes have been widely used in error control of communications, data storage and construction of quantum codes, and so on. The study of weight distribution of linear codes is always an important research topic on linear codes. This paper determines complete weight distribution of a class of linear codes con- structed from perfect nonlinear quadratic polynomials and proves that the complete weight distributions of two classes of linear codes can be derived from their weight distributions.

关 键 词:线性码 完全重量分布 指数和 二次型. 

分 类 号:O157.4[理学—数学]

 

参考文献:

正在载入数据...

 

二级参考文献:

正在载入数据...

 

耦合文献:

正在载入数据...

 

引证文献:

正在载入数据...

 

二级引证文献:

正在载入数据...

 

同被引文献:

正在载入数据...

 

相关期刊文献:

正在载入数据...

相关的主题
相关的作者对象
相关的机构对象